| Model Number |
324910 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Pet owner reported seeing a liquid coming out of the needle before using.Dc.Lot # 4065028 = 2 syringes.Lot # unknown from 1 other box 2-3 syringes.Catalog# 324910.Date of event unknown.Sample status awaiting sample: 4065028.Sample status discard: unknown lot number.
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.